MathSciNet Relay Station
MathSciNet bibliographic data
MR1112503 (93a:54012) 54C05 (54H15)
Young, Sam W. Continuous functions on the interval which have conjugates near the identity. Proc. Amer. Math. Soc. 116 (1992), no. 3, 833–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement